The Cauchy problem for a class of linear factored differential-operator equations
Doklady Akademii Nauk, Tome 169 (1966) no. 2, pp. 280-283
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_169_2_a7,
author = {M. N. Olevskii},
title = {The {Cauchy} problem for a class of linear factored differential-operator equations},
journal = {Doklady Akademii Nauk},
pages = {280--283},
year = {1966},
volume = {169},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_169_2_a7/}
}
M. N. Olevskii. The Cauchy problem for a class of linear factored differential-operator equations. Doklady Akademii Nauk, Tome 169 (1966) no. 2, pp. 280-283. http://geodesic.mathdoc.fr/item/DAN_1966_169_2_a7/